# SDR SWAA2023091590415

- Difficulty date: August 18, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK WEB R/H STA 663+2 RBL 39+0.7 L: 0.5'<[01] UPDATED STEPS 2-7.;[02] STEP 15 IN PARTIAL.;[03] CRACK FOUND TO BE OUT OF LIMITS ON HORIZONTAL PRESSURE DECK WEB R/H STA 663+2 RBL 39+0.7 NO ALLOWABLE LIMITS IN SRM; REPAIRED AREA IAW SRM 53-40-51-2R-2; REPAIR 2;[04] VERIFIED CORRECTIVE ACTION #3 VERIFIED MEASUREMENTS
